Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 27, 2011, 10:25 AM CST for Crawford County, Jasper County, Illinois. It took effect at Mar 1, 2011, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 10:25 AM CST (16:25 UTC)
- In effect from
- Mar 1, 2011, 10:00 AM CST
- Expired
- Feb 28, 2011, 9:10 PM CST
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 16.10 ft at Mar 1, 2011, 9:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
983
WGUS43 KILX 271625
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CST SUN FEB 27 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
.SYNOPSIS...SIGNIFICANT SNOWMELT OVER THE AREA IN THE PAST FEW WEEKS
HAS SATURATED THE GROUND IN CENTRAL ILLINOIS. THUNDERSTORMS EXPECTED
OVER THE FORECAST AREA THIS AFTERNOON AND THIS EVENING WILL RESULT IN
ABUNDANT RUNOFF AND RESULT IN RIVER RISES. THIS FORECAST IS BASED ON
ANTICIPATED PRECIPITATION AND ANYONE WITH INTERESTS ALONG THE RIVER
SHOULD REMAIN ALERT FOR ANY FORECAST CHANGES.
THE FOLLOWING FORECASTS ARE BASED ON SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC033-079-280625-
/O.NEW.KILX.FL.W.0007.110301T1400Z-110303T0600Z/
/STMI2.1.ER.110301T1400Z.110301T1800Z.110303T0000Z.NO/
1025 AM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT 900 AM SUNDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 19.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 15.4 SUN 9 AM 16.6 18.9 19.2
$$3 follow-up statements
119
WGUS83 KILX 280359
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
959 PM CST SUN FEB 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-281759-
/O.EXT.KILX.FL.W.0007.110301T2100Z-110303T0700Z/
/STMI2.1.ER.110301T2100Z.110302T0600Z.110303T0100Z.NO/
959 PM CST SUN FEB 27 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM TUESDAY AFTERNOON TO LATE WEDNESDAY NIGHT.
* AT 900 PM SUNDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 19.2 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
STE MARIE 19 13.2 SUN 9 PM 15.0 18.4 19.2
$$
ILC101-281759-
/O.EXT.KILX.FL.W.0006.000000T0000Z-110308T0600Z/
/LAWI2.1.ER.110225T0815Z.110303T1200Z.110308T0000Z.NO/
959 PM CST SUN FEB 27 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY MARCH 08.
* AT 945 PM SUNDAY THE STAGE WAS 31.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.1 FEET BY
THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.2 SUN 10 PM 31.2 31.8 32.5
$$824
WGUS83 KILX 281437
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CST MON FEB 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES.
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.HEAVY RAIN OF 1 TO 3 INCHES FELL ON PORTIONS OF THE EMBARRAS RIVER
BASIN NORTH OF I-70...SUNDAY AND SUNDAY NIGHT. THIS WILL BE WORKING ITS
WAY DOWNSTREAM...AND WILL CAUSE SIGNIFICANT RISES AT STE MARIE...
WHERE FLOOD STAGE IS EXPECTED TUESDAY AFTERNOON. FURTHER DOWNSTREAM
AT LAWRENCEVILLE...BACKWATER ON THE WABASH RIVER WILL COMBINE WITH
THE FLOWS ON THE EMBARRAS TO RESULT IN A SLOW RISE THE NEXT
FEW DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-010437-
/O.EXT.KILX.FL.W.0007.110301T1600Z-110303T1800Z/
/STMI2.1.ER.110301T1600Z.110302T1200Z.110303T1200Z.NO/
837 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM TUESDAY MORNING TO THURSDAY AFTERNOON.
* AT 500 AM MONDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 19.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
STE MARIE 19 12.6 MON 5 AM 18.6 19.7 19.0
$$
ILC101-010437-
/O.EXT.KILX.FL.W.0006.000000T0000Z-110308T1400Z/
/LAWI2.1.ER.110225T0815Z.110304T0000Z.110308T0800Z.NO/
837 AM CST MON FEB 28 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY MARCH 08.
* AT 745 AM MONDAY THE STAGE WAS 31.4 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.4 FEET BY
THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.4 MON 8 AM 32.2 32.9 33.3
$$
GEELHART412
WGUS83 KILX 010310
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CST MON FEB 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC033-079-010340-
/O.CAN.KILX.FL.W.0007.000000T0000Z-110303T1800Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 PM CST MON FEB 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT STE MARIE.
* AT 500 PM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.2 FEET
EARLY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
STE MARIE 19 14.9 MON 5 PM 17.1 18.2 17.6
$$
SHIMONWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 27, 5:48 AM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Feb 27, 5:48 AM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 548 AM CST SUN FEB 27 2011 .DISCUSSION... ISSUED 314 AM CST SUN FEB 27 2011 MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE SEVERE/HEAVY RAIN POTENTIAL TONIGHT...AS VIGOROUS STORM SYSTEM TRACKS THROUGH THE AREA. 08Z SURFACE CHART SHOWS LOW PRESSURE DEVELOPING OVER EASTERN COLORADO...WHILE A WELL-DEFINED BAROCLINIC ZONE EXTENDS E/SE FROM THE LOW ACROSS THE SOUTHERN PLAINS INTO THE TENNESSEE RIVER VALLEY. IMPRESSIVE TEMPERATURE GRADIENT NOTED ACROSS THIS BOUNDARY...WITH 50S/60S TO THE SOUTH ACROSS THE SOUTHERN PLAINS AND TEENS/20S TO THE NORTH. ALOFT...CLOSED LOW IS BEGINNING TO EJECT EASTWARD ACROSS SOUTHERN CALIFORNIA. SHORT TERM...TODAY THROUGH TUESDAY AS UPPER LOW TRACKS EASTWARD TODAY...SURFACE LOW WILL DEEPEN AND BEGIN LIFTING E/NE TOWARD ILLINOIS. INCREASING SOUTHERLY FLOW AHEAD OF THE SYSTEM WILL PUSH STRONG FRONTAL BOUNDARY NORTHWARD...EVENTUALLY REACHING CENTRAL ILLINOIS BY THIS AFTERNOON. MODELS CONTINUE TO INDICATE AN AREA OF STRONG FORCING DEVELOPING ALONG THE ADVANCING FRONT LATER THIS MORNING...RESULTING IN A RAPID DEVELOPMENT OF SHOWERS/ISOLATED THUNDER ACROSS CENTRAL MISSOURI. SHOWERS WILL TRACK NORTHEASTWARD INTO WEST-CENTRAL ILLINOIS TOWARD MIDDAY...THEN WILL SPREAD FURTHER E/NE DURING THE AFTERNOON. WITH BEST LIFT/MOISTURE REMAINING TO THE W/SW EARLY IN THE DAY...WILL GO WITH A DRY FORECAST ACROSS THE BOARD THIS MORNING...FOLLOWED BY INCREASING POPS DURING THE AFTERNOON. BASED ON EXPECTED CONVECTIVE DEVELOPMENT ACROSS CENTRAL MISSOURI AS NOTED ON THE NAM-WRF AND 4KM WRF-NMM...HAVE HIT POPS HARDEST ALONG AND NORTHWEST OF THE I-55 CORRIDOR. WITH WARM FRONT LIFTING NORTHWARD INTO THE AREA...A TIGHT THERMAL GRADIENT WILL BE SEEN ACROSS THE KILX CWA TODAY. HIGH TEMPS WILL HOVER IN THE UPPER 30S NORTHWEST OF THE ILLINOIS RIVER AROUND GALESBURG...BUT WILL SOAR TO AROUND 60 DEGREES SOUTH OF I-70. HIGHLY DYNAMIC SYSTEM WILL SWING THROUGH THE MIDWEST TONIGHT...BRINGING A ROUND OF POTENTIALLY SEVERE THUNDERSTORMS TO PARTS OF THE REGION. COUPLED JET STRUCTURE WILL AID IN SYNOPTIC LIFT...AS CENTRAL ILLINOIS WILL BE POSITIONED IN THE RIGHT ENTRANCE REGION OF A 300MB JET STREAK ACROSS THE EASTERN GREAT LAKES AND THE LEFT EXIT REGION OF A JET RACING ACROSS THE SOUTHERN PLAINS. AT LOWER-LEVELS...A STRONG 60KT 850MB JET STREAK WILL DEVELOP FROM THE LOWER MISSISSIPPI RIVER VALLEY N/NE INTO EAST-CENTRAL ILLINOIS. END RESULT WILL BE A HIGHLY SHEARED ENVIRONMENT...WITH 0-3KM STORM RELATIVE HELICITY VALUES IN THE 500 TO 700 RANGE. SURFACE LOW TRACK WILL BISECT THE KILX CWA TONIGHT...PLACING EAST-CENTRAL AND SOUTHEAST ILLINOIS IN THE WARM SECTOR OF THE SYSTEM. GIVEN HEALTHY SURFACE-BASED INSTABILITY PARAMETERS AND VERY HIGH SHEAR...THINK STRONG TO SEVERE THUNDERSTORMS WILL BE A GOOD BET EAST OF I-55 BETWEEN 7 PM AND 3 AM. HAVE THEREFORE INCLUDED MENTION OF POSSIBLE SEVERE ACROSS THE E/SE ZONES TONIGHT. FURTHER NORTHWEST INTO THE COLDER AIR...SEVERE CHANCES DECREASE SUBSTANTIALLY ACROSS THE ILLINOIS RIVER VALLEY. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAINFALL WILL BE A THREAT AS WELL. RAINFALL AMOUNTS WILL GENERALLY RANGE FROM 1 TO 1.50 INCHES ACROSS THE AREA...BUT COULD BE LOCALLY HIGHER WITHIN THUNDERSTORMS. FLASH FLOOD GUIDANCE IS AOA 2 INCHES...SO WIDESPREAD FLOODING IS NOT ANTICIPATED. HOWEVER...GIVEN HIGH RAINFALL RATES AND SATURATED SOIL...WOULD NOT BE SURPRISED TO SEE A FEW REPORTS OF FLASH-FLOODING...PARTICULARLY IN URBAN AREAS WHERE STORM DRAINS MAY BE CLOGGED WITH LEAVES AND DEBRIS. HAVE ISSUED A HYDROLOGIC OUTLOOK TO HIGHLIGHT THREAT...AND WILL ALLOW DAY SHIFT TO MAKE THE FINAL ASSESSMENT ON WHETHER A FLOOD WATCH IS NEEDED. AFTER SOME LINGERING SHOWERS MONDAY MORNING...COLDER/DRIER WEATHER WILL ARRIVE BY AFTERNOON AS STORM SYSTEM QUICKLY PULLS AWAY FROM THE AREA. HIGH PRESSURE WILL ENSURE ANOTHER DRY DAY ON TUESDAY...WITH MODERATING TEMPS. LONG TERM...WEDNESDAY THROUGH SATURDAY QUIET WEATHER WILL BE THE RULE WEDNESDAY AND THURSDAY...BEFORE THE NEXT SIGNIFICANT SYSTEM ARRIVES BY THURSDAY NIGHT INTO FRIDAY. GFS/ECMWF/CANADIAN ALL IN GOOD AGREEMENT WITH THE TIMING OF THE SYSTEM AND WITH THERMAL PROFILES SUPPORTING ALL RAIN. CURRENT FORECAST HANDLES THE LATE WEEK SITUATION QUITE WELL...SO MADE NO CHANGES BEYOND THURSDAY. BARNES && .AVIATION... ISSUED 548 AM CST SUN FEB 27 2011 PREDOMINANTLY IFR CONDITIONS ANTICIPATED THROUGH THE 12Z TAF VALID TIME...THOUGH MVFR CONDITIONS ARE POSSIBLE FOR A FEW HOURS THIS MORNING. PLENTY OF LOW LEVEL MOISTURE REMAINS OVER THE REGION TO START TODAY. SOUTHEASTERLY WINDS WILL DEVELOP AS A STORM SYSTEM APPROACHES...WITH A STRONG LOW LEVEL INVERSION ACTING TO TRAP THE MOISTURE MORE STRONGLY THAN IT IS AT THE MOMENT. THE LOW ASSOCIATED WITH THE STORM SYSTEM IS FORECAST TO TRACK THROUGH CENTRAL ILLINOIS TONIGHT...WHICH SHOULD RESULT IN CONSIDERABLE WIND DIRECTION CHANGES. THE APPROACH OF THE SYSTEM WILL ALSO RESULT IN SHOWERS AND SCATTERED THUNDERSTORMS BREAKING OUT AS EARLY AS LATE AFTERNOON. ONCE THE PRECIPITATION SPREADS INTO THE REGION...IT SHOULD PREVAIL THROUGH THE BALANCE OF THE TAF VALID TIME. WHILE THUNDERSTORMS WILL BE AROUND...HAVE ONLY GONE WITH A VCTS MENTION IN THE TERMINALS DUE TO THE CONSIDERABLE UNCERTAINTY IN SPECIFIC TIMING AND LOCATION OF THE STORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 6:03 AM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 603 AM CST SUN FEB 27 2011 ILZ027>031-036>038-040-041-281200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 603 AM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY- VERMILION- 603 AM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT. BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 10:30 AM CST | River Flood Warning | ILX | Piatt | 24 hr |
| Feb 27, 10:30 AM CST | River Flood Warning | ILX | Fulton, Knox | 24 hr |
| Feb 27, 11:40 AM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan | 25 min |
| Feb 27, 11:46 AM CST | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 44 min |
| Feb 27, 12:21 PM CST | Severe Thunderstorm Warning | ILX | McLean | 21 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.